Toggle Main Menu Toggle Search

Open Access padlockePrints

The simplicial cohomology of L1(Rk+)

Lookup NU author(s): Dr Zinaida LykovaORCiD, Dr Frederic Gourdeau, Dr Michael White


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Lykova ZA, Gourdeau F, White MC

Editor(s): To-Ming Lau, A., Runde, V.

Publication type: Book Chapter

Publication status: Published

Book Title: Branch Algebras and Their Applications

Year: 2005

Volume: 363

Pages: 95-109

Print publication date: 01/01/2004

Series Title: Contemporary Mathematics

Publisher: American Mathematical Society

Place Published: Providence, Rhode Island, USA

Notes: 16th International Conference on Banach Algebras, University of Alberta in Edmonton, July 27-August 9, 2003. ISSN: 0271-4132

Library holdings: Search Newcastle University Library for this item

ISBN: 9780821834718